Cardinality of Fuzzy Sets: An Overview

Dhar, Mamoni
February 2013
International Journal of Energy, Information & Communications;Feb2013, Vol. 4 Issue 1, p15
Academic Journal
In this article, we would like to stress on the new definition of cardinality of fuzzy sets which can be contributed to the definition of complementation of fuzzy sets on the basis of reference function. As a consequence of which we would like to discard those results which are based on the existing definition of cardinality of fuzzy sets particularly when it involves complementation.


Related Articles

  • Fixed Points of Fuzzy Soft Mappings. Abbas, Mujahid; Khalid, Asma; Romaguera, Salvador // Applied Mathematics & Information Sciences;2014, Vol. 8 Issue 5, p2141 

    In this paper, the concept of a fuzzy soft mapping on a fuzzy soft set is introduced and the study of fixed points of such mappings is initiated.

  • Algorithm for recalculating the generatrix lines of a finitely generated fuzzy cone after adding a generatrix to its dual cone. Baskov, O. // Computational Mathematics & Mathematical Physics;Feb2015, Vol. 55 Issue 2, p206 

    The problem of finding the generatrix lines of a fuzzy cone that is dual to a given finitely generated fuzzy cone is studied. Given the generatrix lines of mutually dual fuzzy cones, one or several generatrix lines are added to one of them. An algorithm for finding the generatrix lines of its...

  • A complex proportional assessment method for group decision making in an interval-valued intuitionistic fuzzy environment. Razavi Hajiagha, SeyedHossein; Hashemi, ShideSadat; Zavadskas, EdmundasKazimieras // Technological & Economic Development of Economy;2013, Vol. 19 Issue 1, p22 

    Multi-criteria decision making is an implicational field that concerns with selecting or designing the best scenarios among a finite set of scenarios based on a finite set of criteria. Different methods and techniques for handling this issue have been proposed. Complex proportional assessment is...

  • FUZZY INCLUSION AND DESIGN OF MEASURE OF FUZZY INCLUSION. Beg, Ismat; Ashraf, Samina // ROMAI Journal;2012, Vol. 8 Issue 1, p1 

    Fuzzy inclusion between fuzzy subsets of a crisp universe is defined as a binary operation on the set of all fuzzy subsets of a universe of discourse X. The fuzzy set defined as a fuzzy set of inclusion is then converted into a degree of inclusion with the help of a suitable measure. It is shown...

  • Properties of L Fuzzy Normal Sub λ-Groups. Sunderrajan, K.; Senthilkumar, A. // General Mathematics Notes;May2014, Vol. 22 Issue 1, p93 

    This paper contains some definitions and results of L fuzzy normal sub λ-group of λ-groups and generalized characteristics of L fuzzy normal sub λ-group of a λ-group.

  • Fuzzy Stabilizer in IMTL-Algebras. Maosen Xie // Applied Mathematics & Information Sciences;2014, Vol. 8 Issue 5, p2479 

    In this paper, we introduced two types of fuzzy stabilizers StR⊗ (F) and StR⊕ (F) of a fuzzy set F and the stabilizer StV(F, G) of F with respect to G in IMTL-algebras. We proved that StR⊗(F), StR⊕(F) and StV(F, G) are fuzzy filters of M. We investigated some properties...

  • Universal integrals based on copulas. Klement, Erich; Mesiar, Radko; Spizzichino, Fabio; Stupňanová, Andrea // Fuzzy Optimization & Decision Making;Sep2014, Vol. 13 Issue 3, p273 

    A hierarchical family of integrals based on a fixed copula is introduced and discussed. The extremal members of this family correspond to the inner and outer extension of integrals of basic functions, the copula under consideration being the corresponding multiplication. The limits of the...

  • Fuzzy rw-Connectedness and Fuzzy rw-Disconnectedness in Fuzzy Topological Spaces. Vadivel, A.; Revathi, P. // General Mathematics Notes;Sep2014, Vol. 24 Issue 1, p25 

    In this paper, using the concept of fuzzy rw-open set we shall define various notions of fuzzy rw-connectedness and fuzzy rw-disconnectedness in fuzzy topological spaces and some of their properties and characterizations of such spaces are also investigated.

  • On Ideal Convergence of Sequences of Functions in Intuitionistic Fuzzy Normed Spaces. KARAKAYA, Vatan; ŞİMŞEK, Necip; ERTÜRK, Müzeyyen; GÜRSOY, Faik // Applied Mathematics & Information Sciences;2014, Vol. 8 Issue 5, p2307 

    In this work, our purpose is to introduce I--convergence of sequences of functions in intuitionistic fuzzy normed space by combining the I--convergence, the sequences of functions and the intuitionistic fuzzy normed spaces, and to investigate relations among concepts such as I--convergence,...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics